# SDR R61A2022031100199

- Difficulty date: March 7, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 45,515 hours, 28,225 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Abnormal
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT COME UP AFTER TAKEOFF. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. COMPLIED WITH 170EI-32-60-0025. FOUND RH WOFW #1 SENSOR OUT OF TOLERANCE. ADJUSTED SENSOR IAW AMM 32-32-03 AND COMPLETED WIRING CHECKS IAW FIM 32-61-00-810-847-A. NO FAULTS FOUND.
